Alert archive / California / Gale Watches in 2012
Gale Watch 23, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jul 20, 2012, 3:13 PM PDT. It took effect at Jul 21, 2012, 9:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 20, 2012, 3:13 PM PDT (22:13 UTC)
- In effect from
- Jul 21, 2012, 9:00 PM PDT
- Expired
- Jul 21, 2012, 2:36 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
188 WHUS76 KEKA 202213 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 PM PDT FRI JUL 20 2012 PZZ455-210615- /O.EXB.KEKA.SC.Y.0051.120721T1600Z-120724T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 313 PM PDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT TUESDAY. * WINDS...NW 5 TO 10 KT WILL INCREASE TO 15 TO 25 KT SATURDAY MORNING AND CONTINUE THROUGH SUNDAY NIGHT. GUSTS UP TO 35 KT WILL BE POSSIBLE NEAR POINT ARENA AND CAPE MENDOCINO. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 6 TO 8 FT AT 7 SECONDS BY SATURDAY MORNING. SHORT PERIOD SEAS WILL PEAK AROUND 10 TO 12 FT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-210615- /O.EXT.KEKA.SC.Y.0051.120721T1000Z-120722T2200Z/ /O.NEW.KEKA.GL.A.0023.120722T2200Z-120725T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 313 PM PDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY. * WINDS...NW INCREASING TO 15 TO 25 KT OVERNIGHT. NORTHERLY WINDS 25 TO 35 KT WITH GUSTS TO 40 KT SUNDAY NIGHT THROUGH TUESDAY NIGHT. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 4 TO 6 FT AT 7 SECONDS TONIGHT. SHORT PERIOD SEAS WILL PEAK AROUND 14 TO 16 FT MONDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-210615- /O.CON.KEKA.SC.Y.0051.120720T2300Z-120722T0400Z/ /O.NEW.KEKA.GL.A.0023.120722T0400Z-120724T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 PM PDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH TUESDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. * WINDS...NW INCREASING TO 15 TO 30 KT OVERNIGHT. NORTHERLY WINDS 25 TO 35 KT WITH GUSTS TO 40 KT SATURDAY NIGHT THROUGH TUESDAY. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 6 TO 8 FT AT 7 SECONDS TONIGHT. SHORT PERIOD SEAS WILL PEAK AROUND 14 TO 16 FT MONDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
895 WHUS76 KEKA 210324 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 824 PM PDT FRI JUL 20 2012 PZZ475-211130- /O.CON.KEKA.SC.Y.0051.000000T0000Z-120722T0400Z/ /O.CON.KEKA.GL.A.0023.120722T0400Z-120724T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 824 PM PDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH TUESDAY MORNING. * WINDS...NW INCREASING TO 15 TO 30 KT OVERNIGHT. NORTHERLY WINDS 25 TO 35 KT WITH GUSTS TO 40 KT SATURDAY NIGHT THROUGH TUESDAY. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 6 TO 8 FT AT 7 SECONDS TONIGHT. SHORT PERIOD SEAS WILL PEAK AROUND 14 TO 16 FT MONDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-211130- /O.CON.KEKA.SC.Y.0051.120721T1000Z-120722T2200Z/ /O.CON.KEKA.GL.A.0023.120722T2200Z-120725T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 824 PM PDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * WINDS...NW INCREASING TO 15 TO 25 KT OVERNIGHT. NORTHERLY WINDS 25 TO 35 KT WITH GUSTS TO 40 KT SUNDAY NIGHT THROUGH TUESDAY NIGHT. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 4 TO 6 FT AT 7 SECONDS TONIGHT. SHORT PERIOD SEAS WILL PEAK AROUND 14 TO 16 FT MONDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-211130- /O.CON.KEKA.SC.Y.0051.120721T1600Z-120724T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 824 PM PDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT TUESDAY. * WINDS...NW 5 TO 10 KT WILL INCREASE TO 15 TO 25 KT SATURDAY MORNING AND CONTINUE THROUGH SUNDAY NIGHT. GUSTS UP TO 35 KT WILL BE POSSIBLE NEAR POINT ARENA AND CAPE MENDOCINO. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 6 TO 8 FT AT 7 SECONDS BY SATURDAY MORNING. SHORT PERIOD SEAS WILL PEAK AROUND 10 TO 12 FT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
098 WHUS76 KEKA 210936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PDT SAT JUL 21 2012 PZZ470-211745- /O.CON.KEKA.SC.Y.0051.120721T1000Z-120722T2200Z/ /O.UPG.KEKA.GL.A.0023.120722T2200Z-120725T1000Z/ /O.NEW.KEKA.GL.W.0036.120722T2200Z-120725T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 AM PDT SAT JUL 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT WEDNESDAY... * WINDS...NW 15 TO 25 KT WILL RISE TODAY AND PEAK AROUND 25 TO 35 KT WITH GUSTS TO 40 KT SUNDAY AFTERNOON. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 7 TO 9 FT AT 7 SECONDS TODAY. SHORT PERIOD SEAS WILL PEAK AROUND 14 TO 16 FT MONDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211745- /O.CON.KEKA.SC.Y.0051.000000T0000Z-120722T0400Z/ /O.UPG.KEKA.GL.A.0023.120722T0400Z-120724T1800Z/ /O.NEW.KEKA.GL.W.0036.120722T0400Z-120724T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PDT SAT JUL 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT TUESDAY... * WINDS...NW TO 15 TO 30 KT TODAY WILL RISE TO 25 TO 35 KT WITH GUSTS TO 40 KT TONIGHT. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 7 TO 9 FT AT 7 SECONDS TODAY. SHORT PERIOD SEAS WILL PEAK AROUND 14 TO 16 FT MONDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-211745- /O.EXB.KEKA.SC.Y.0051.120721T2200Z-120724T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 236 AM PDT SAT JUL 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WINDS...NW 10 TO 20 KT WILL RISE TO 15 TO 25 KT SUNDAY AFTERNOON. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 5 TO 7 FT AT 7 TO 8 SECONDS TODAY. SHORT PERIOD SEAS WILL PEAK AROUND 8 TO 11 FT SUNDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-211745- /O.CON.KEKA.SC.Y.0051.120721T1600Z-120724T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 AM PDT SAT JUL 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT TUESDAY... * WINDS...NW RISING TO 15 TO 25 KT EARLY THIS MORNING AND CONTINUE THROUGH MONDAY. A FEW GUSTS UP TO 35 KT WILL BE POSSIBLE NEAR POINT ARENA AND CAPE MENDOCINO. * SEAS...WIND DRIVEN SEAS WILL BUILD TO 7 TO 9 FT AT 7 TO 8 SECONDS THIS MORNING. SHORT PERIOD SEAS WILL PEAK AROUND 8 TO 11 FT SUNDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jul 20, 3:52 AM PDT, 11 hours 21 minutes earlier.
Area forecast discussion, Jul 20, 3:52 AM PDT, 11 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
352 AM PDT FRI JUL 20 2012
.SYNOPSIS...
HIGH PRESSURE WILL RETURN TODAY WITH SUNNY AND DRY WEATHER ALONG
WITH WARMER TEMPERATURES FOR THE INTERIOR. MANY COASTAL LOCATIONS
WILL REMAIN OVERCAST AND COOL THROUGH MUCH OF THE WEEKEND WITH
STUBBORN ONSHORE FLOW. DRY WARM AND SUNNY WEATHER WILL PERSIST
ACROSS THE INTERIOR THROUGH NEXT WEEK.
&&
.DISCUSSION...
THE UPPER LOW WHICH HAS BEEN PROVIDING THE NORTH COAST WITH
UNSEASONABLY COOL AND SHOWERY WEATHER IS FINALLY ON ITS WAY OUT AS A
DEEPER STORM SYSTEM SPINS OFF OF BRITISH COLUMBIA. HEIGHTS WILL RISE
DRAMATICALLY TODAY WITH A RETURN TO MORE TYPICAL SUMMER-LIKE
CONDITIONS ACROSS NORTHWEST CALIFORNIA. TEMPERATURES WILL WARM WELL
INTO THE 80S TODAY ACROSS THE INTERIOR WITH MID TO UPPER 90S IN
STORE FOR THE WEEKEND. THE MARINE LAYER WILL START OFF RATHER DEEP
THIS MORNING WITH CLOUDS PENETRATING WELL INLAND...EVEN INTO THE
RUSSIAN RIVER VALLEY AROUND UKIAH. WITH HIGH PRESSURE OFFSHORE AND A
STRENGTHENING THERMAL LOW OVER SOUTH/CENTRAL CALIFORNIA...NORTHERLY
ONSHORE FLOW WILL PERSIST THROUGH THE NEXT SEVERAL DAYS. THE TREND
THROUGH THE WEEKEND WILL BE FOR A SHALLOWER MARINE LAYER AS HEIGHTS
RISE. HOWEVER THIS WILL ALSO MEAN A STRONGER INVERSION AND THE
TENDENCY FOR STUBBORN CLOUDS ALONG THE IMMEDIATE COAST. A WEAK
UPPER-LOW MOVING NORTHEAST TOWARD SOUTH/CENTRAL CALIFORNIA ALONG
WITH CONTINUED GENERALLY WEAK TROUGHINESS ALONG OR JUST OFF THE WEST
COAST WILL PERSIST WELL INTO NEXT WEEK. THIS WILL MEAN LITTLE FOR
SENSIBLE WEATHER AS THE ATMOSPHERE WILL REMAIN DRY AND RELATIVELY
STABLE WITH SOUTHWEST FLOW ALOFT. CONVECTIVE ACTIVITY OVER THE
INTERIOR WILL BE LIMITED TO A FEW SMALL CU OVER THE HIGHEST
MOUNTAINS AS ANY ONE OF THESE WEAK DISTURBANCES MOVE THROUGH...BUT
NO SHOWERS OR THUNDERSTORMS ARE EXPECTED THROUGH NEXT WEEK. THE
MARINE LAYER CLOUDINESS MAY DEEPEN A BIT BY THE MIDDLE OF NEXT WEEK
AND TEMPERATURES MAY COOL SLIGHTLY INLAND WITH A BIT MORE
TROUGHINESS. WITH LIMITED MIXING ALOFT AND NO SIGN OF OFFSHORE FLOW
IT WILL BE TOUGH TO CALL FOR MORE THAN A FEW HOURS OF LATE AFTERNOON
SUN ALONG THE IMMEDIATE NORTH COAST FOR THE FORESEEABLE FUTURE. AAD
&&
.AVIATION...FG/STRATUS RESULTING IN IFR TO MVFR CONDITIONS EARLY
THIS MORNING. CONDITIONS WILL IMPROVE TO MVFR THIS MORNING AND TO
VFR BY THIS AFTERNOON AS STRATUS RECEDES TO THE COAST. COASTAL SITE
MAY SEE A FEW HRS OF SUNSHINE LATE THIS AFTERNOON/EARLY THIS
EVENING. STRATUS WILL ADVECT INLAND AGAIN THIS EVENING WITH IFR
CONDITIONS EXPECTED ALONG THE NORTH COAST AND COASTAL RIVER VALLEYS
OVERNIGHT INTO SAT MORNING.
&&
.MARINE...NLY WINDS WILL INCREASE TODAY AS AN UPPER LOW DEPARTS AND
HIGH PRESSURE BUILDS OVER REGION. NORTHERLIES WILL CONTINUE TO RISE
THIS WEEKEND...PEAKING NEAR GALE TO GALE FORCE EARLY NEXT WEEK.
STEEP SHORT PERIOD SEAS WILL DOMINATE THE SEA STATE THIS
WEEKEND...PEAKING AROUND 13-17 FT AT 8-10 SEC. ADVISORY LEVEL
CONDITIONS WILL DEVELOP OVER THE OFFSHORE WATERS THIS AFTERNOON AND
OVERNIGHT WITH GALES EXPECTED BY SUNDAY. STRONG TO NEAR GALE
NORTHERLIES WILL GRADUALLY DIMINISH NEXT WEEK ALLOWING SEAS TO
SLOWLY SUBSIDE.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 3 AM SATURDAY TO 9 AM PDT SUNDAY
PZZ470.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 9 PM PDT
SATURDAY PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jul 20, 3:53 AM PDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 353 AM PDT FRI JUL 20 2012 CAZ001>004-076-211100- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 353 AM PDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:26 AM PDT | Small Craft Advisory | EKA | 6 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.